# SDR ALG2005F00113

- Difficulty date: November 15, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N537AL
- Make and model: Bell 407
- Aircraft serial: 53230
- Engine: Allsn 250C47B
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Separated
- Location: Pax Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LANDING, RT PASSENGER SLIDING WINDOW SEPARATED FROM THE AIRCRAFT.  SECOND OCCURRENCE WITH SAME AC WITHIN A WEEK.  REPLACED DOOR WITH SERVICEABLE DOOR AND WINDOW.  (K)
